# SDR CKSA97188

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION MESC STA 970 STRINGER 31R SKIN HAS CORROSION UNDER SHEAR STRAP.  CUT OUT CORRODED SKIN, INSTALLED REPAIR IAW SRM 53-31-00 FIGURE 827 REV DEC 15, 1989.  CORROSION TASK CARD NUMBER C-53-130-06-00.  NON-ROUTINE TASK CARD NUMBER 103598.
